Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 30, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 16, 2010, 12:00 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2010, 12:00 PM CDT (17:00 UTC)
- Expired
- May 16, 2010, 2:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 1:05 PM CDT | FLASH FLOOD | Rose Hill, MS | A PORTION OF CR 31 WAS UNDER WATER IN ROSE HILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1131 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873
WGUS54 KJAN 161700
FFWJAN
MSC061-067-161900-
/O.NEW.KJAN.FF.W.0030.100516T1700Z-100516T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1200 PM CDT SUN MAY 16 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF STRINGER...
JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
* UNTIL 200 PM CDT
* AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
PAULDING TO ELLISVILLE...MOVING NORTHEAST AT 5 MPH. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GARLANDVILLE...ROSE HILL...ORANGE...STAFFORD SPRINGS...MILL
CREEK...TUCKERS CROSSING...SANDERSVILLE AND HEIDELBERG
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3182 8894 3156 8897 3147 8939 3179 8939
3181 8932 3198 8933 3223 8924 3223 8892
3184 8890
$$
CME1 follow-up statement
756
WGUS74 KJAN 161843
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
143 PM CDT SUN MAY 16 2010
MSC061-067-161900-
/O.CON.KJAN.FF.W.0030.000000T0000Z-100516T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES MS-JASPER MS-
143 PM CDT SUN MAY 16 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
JASPER AND JONES COUNTIES...
AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A LARGE AREA OF RAIN NEAR PAULDING...OR 15 MILES NORTHEAST OF
STRINGER...MOVING NORTH AT 5 TO 10 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE
PAST TWO HOURS. RUNOFF FROM THIS HEAVY RAIN MAY STILL CAUSE ROADS TO
FLOOD.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROBERTS...GARLANDVILLE...ROSE HILL AND ORANGE
OVERALL...THE RAINFALL HAS LIGHTENED UP AND THE FLASH FLOOD WARNING
WILL BE ALLOWED TO EXPIRE AT T 200 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3182 8894 3156 8897 3147 8939 3179 8939
3181 8932 3198 8933 3223 8924 3223 8892
3184 8890
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 16, 10:50 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 16, 10:50 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1050 AM CDT SUN MAY 16 2010 ...A FEW SEVERE STORMS WILL BE POSSIBLE PARTICULARLY OVER THE DELTA REGION TODAY... .AVIATION...THE MAIN ISSUE DURING THE FIRST PART OF THIS TAF PERIOD IS TO COVER THE CONVECTION AND THE RESTRICTIONS THAT WILL BE POSSIBLE. THE MAIN PRECIP AREA WILL OCCUR ACROSS THE SE WITH LOCATIONS OUTSIDE OF THAT SEEING POTENTIAL STORMS LATER IN THE DAY. EVEN THE AREA VOID OF CONVECTION THIS MORNING HAVE BEEN SEEING IFR CEILINGS. LOOK FOR THAT TO IMPROVE TO AT LEAST MVFR BEFORE INSTABILITY INCREASES AND THEN THE RESTRICTIONS WILL BE MORE DOMINATED BY LOCAL STORM AFFECTS. MEI/HBG WILL SEE THE MAJORITY OF THE PRECIP THIS MORNING WITH MOSTLY MVFR CONDITIONS. THERE COULD BE A BRIEF IFR TIME BETWEEN 16-20Z. HOWEVER...LOOK FOR IMPROVING CONDITIONS TO VFR SOME TIME AFTER 18-20Z AS THIS AREA WILL BE IN THE WAKE OF THE MORNING ACTIVITY. FOR TONIGHT...THE EVEN MAY STILL SEE SOME STORMS WHICH COULD LINGER FROM THE LATER AFTERNOON ACROSS THE NW HALF. HOWEVER...ACTIVITY SHOULD BEGIN TO DIMINISH BY 01-04Z AND THEN THE FOCUS WILL BE ON HOW MUCH CLEARING CAN OCCUR WHICH WILL THEN RESULT IN FOG FORMATION. I WILL TREND THE FORECAST TO IFR VIS CONDITIONS AFTER 07-09Z. IF SKIES TO CLEAR...THEN 1/4SM VIS WILL BE COMMON MON MORNING. /CME/ && .PREV DISCUSSION... /ISSUED 1008 AM CDT SUN MAY 16 2010/ UPDATE...MCV MOVING ACROSS SOUTHEAST LOUISIANA/EXTREME SRN MISSISSIPPI THIS MORNING WITH NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING TO DEVELOP WITH IT. ALREADY ISSUED A FLASH FLOOD WARNING FOR LINCOLN COUNTY WITH NEAR 4 INCH PER HOUR RAINFALL RATES AND THIS AREA OF HEAVY RAIN IS SLOWLY SPREADING NORTH AND EAST. A STRONG SHORT WAVE IS MAKING ITS WAY ACROSS ARKANSAS/NRN LOUISIANA THIS MORNING AND THIS COMBINED WITH A VERY MOIST ATMOSPHERE OVER THE AREA SHOULD TRIGGER SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE REMAINDER OF THE AREA LATER THIS MORNING INTO THE AFTERNOON HOURS. STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY FOR AREAS ALONG AND NORTH OF THE NATCHEZ TRACE. THESE AREAS HAVE REMAINED RAIN FREE FOR THE MOST PART THIS MORNING AND THE MODELS CONTINUE TO INDICATE GOOD INSTABILITY WITH 1500-2000 J/KG ML CAPE AND ABUNDANT MOISTURE THIS AFTERNOON. HAVE MADE ADJUSTMENTS TO THE HOURLY WEATHER GRIDS TO ACCOUNT FOR CURRENT TRENDS...BUT OTHER THAN THAT THE CURRENT FORECAST LOOKS ON TRACK./15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 81 64 85 61 / 83 21 16 9 MERIDIAN 82 63 85 60 / 90 33 18 12 VICKSBURG 82 64 86 58 / 77 18 16 7 HATTIESBURG 82 65 85 63 / 100 43 20 8 NATCHEZ 81 67 86 62 / 77 18 21 6 GREENVILLE 83 65 85 62 / 66 17 17 9 GREENWOOD 82 65 84 60 / 77 19 18 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/CME
Hazardous weather outlook, May 16, 4:21 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 421 AM CDT SUN MAY 16 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 170930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 421 AM CDT SUN MAY 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH...DIME TO NICKEL SIZE HAIL...AND VERY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON ACROSS THE ENTIRE OUTLOOK AREA. A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND QUARTER SIZE HAIL WILL ALSO BE POSSIBLE THIS AFTERNOON...PARTICULARLY ACROSS THE NORTHWEST DELTA REGION. THE MOST LIKELY TIME FOR STRONG TO SEVERE THUNDERSTORMS WILL BE BETWEEN NOON AND 6 PM. ADDITIONALLY... THUNDERSTORMS THAT REPETITIVELY MOVE OVER THE SAME LOCATIONS WILL HAVE THE POTENTIAL TO RESULT IN FLASH FLOODING. THE STRONG TO SEVERE THUNDERSTORM POTENTIAL TODAY WILL BE THE RESULT OF THE INTERACTION BETWEEN AN UPPER-LEVEL WEATHER DISTURBANCE AND THE MOIST AND UNSTABLE AIRMASS IN PLACE ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON...PARTICULARLY ACROSS THE NORTHWEST DELTA REGION. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
In the hours before
Special weather statement, May 16, 10:52 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1052 AM CDT SUN MAY 16 2010 MSZ066-161620- JONES MS- 1052 AM CDT SUN MAY 16 2010 A THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN WAS LOCATED 3 MILES SOUTH OF ELLISVILLE AT 1051 AM CDT...MOVING NORTH AT 15 MPH. HEAVY RAIN...WITH 1 INCH PER HOUR RAINFALL RATES...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, May 16, 10:55 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1055 AM CDT SUN MAY 16 2010 MSZ064-065-161625- COVINGTON MS-JEFFERSON DAVIS MS- 1055 AM CDT SUN MAY 16 2010 A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN WAS LOCATED 5 MILES NORTHEAST OF LONE STAR AT 1054 AM CDT...MOVING NORTH AT 5 TO 10 MPH. HEAVY RAIN...WITH 1 INCH PER HOUR RAINFALL RATES...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTH CENTRAL JEFFERSON DAVIS AND NORTHWESTERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, May 16, 11:24 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1124 AM CDT SUN MAY 16 2010 MSZ051-052-056>058-065-066-161720- COVINGTON MS-JONES MS-SMITH MS-CLARKE MS-JASPER MS-NEWTON MS- LAUDERDALE MS- 1124 AM CDT SUN MAY 16 2010 A LARGE CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED FROM NEAR MERIDIAN TO AROUND COLLINS AT 1122 AM CDT...MOVING NORTH AT 5 MPH. THERE WILL BE MANY STORM MERGERS OVER THE NEXT HOUR AND ANY WHERE THAT OCCURS...VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. RAINFALL RATES WILL BE HIGH WITH SOME HOURLY RATES AT OR ABOVE 1 INCH. FLASH FLOODING COULD BECOME A CONCERN FOR ANY AREAS THAT SEE ACTIVITY LINGER LONGER THAN AN HOUR. PEOPLE IN LAUDERDALE...SOUTHEASTERN NEWTON...JASPER...CLARKE... SOUTHEASTERN SMITH...NORTHERN JONES AND EASTERN COVINGTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. CME
Local storm report, May 16, 11:51 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1151 AM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 2 SE STAR 32.07N 90.02W
05/15/2010 RANKIN MS UTILITY COMPANY
A FEW TREES WERE BLOWN DOWN WITH A COUPLE ON SOME POWER
LINES.
&&
CMELocal storm report, May 16, 11:54 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1154 AM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 2 SW HARRISVILLE 31.95N 90.10W
05/15/2010 SIMPSON MS FIRE DEPT/RESCUE
4 TO 5 TREES WERE BLOWN DOWN 1 TO 2 MILES SW OF
HARRISVILLE.
&&
CMELocal storm report, May 16, 11:55 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 2 N GEORGETOWN 31.90N 90.16W
05/15/2010 COPIAH MS EMERGENCY MNGR
NUMEROUS TREES AND POWELINES DOWN.
0240 PM TSTM WND DMG 2 SW HARRISVILLE 31.95N 90.10W
05/15/2010 SIMPSON MS FIRE DEPT/RESCUE
4 TO 5 TREES WERE BLOWN DOWN 1 TO 2 MILES SW OF
HARRISVILLE.
0245 PM TSTM WND DMG MAGEE 31.87N 89.73W
05/15/2010 SIMPSON MS BROADCAST MEDIA
LIMBS DOWN AND POWER OUTAGES IN MAGEE. REPORTED BY
WLBT-TV
0255 PM TSTM WND DMG 2 SE STAR 32.07N 90.02W
05/15/2010 RANKIN MS UTILITY COMPANY
A FEW TREES WERE BLOWN DOWN WITH A COUPLE ON SOME POWER
LINES.
0325 PM TSTM WND DMG 10 E POLKVILLE 32.19N 89.52W
05/15/2010 SMITH MS EMERGENCY MNGR
LARGE TREE DOWN ACROSS COUNTY ROAD 563 NEAR POLKVILLE. A
FEW OTHER TREES WERE REPORTED DOWN ACROSS THE COUNTY AS
WELL.
0334 PM TSTM WND DMG FOREST 32.36N 89.47W
05/15/2010 SCOTT MS NWS EMPLOYEE
TREE SNAPPED AND FELL ONTO AN OUTBUILDING OFF HWY 35.
ANOTHER TREE DOWN ALONG THE HWY 35 AND I-20 INTERCHANGE.
0417 PM TSTM WND DMG 7 NW PHILADELPHIA 32.85N 89.19W
05/15/2010 NESHOBA MS EMERGENCY MNGR
TREES DOWN. TREE BLOCKING ROAD 397 JUST N OF
ARLINGTON...TREE BLOCKING ONE LANE OF HWY 427...TREE
BLOCKING ROAD 123... TREE SNAPPED POWER POLE HWY 19.
REPORTED BY NESHOBA EM
0420 PM TSTM WND DMG PHILADELPHIA 32.77N 89.11W
05/15/2010 NESHOBA MS EMERGENCY MNGR
SEVERAL POWER OUTAGES OVER PHILADELPHIA AND OTHER PARTS
OF NESHOBA COUNTY. REPORTED BY NESHOBA EM
0500 AM FLASH FLOOD CALEDONIA 33.68N 88.33W
05/16/2010 LOWNDES MS PUBLIC
FLOODING REPORTED ON MULTIPLE ROADWAYS...INCLUDING WOLF
ROAD...BETWEEN 500 AM AND 530 AM. APPROXIMATELY ONE INCH
OF FLOWING WATER WAS REPORTED ON THESE ROADWAYS.
0945 AM FLASH FLOOD 5 SW BOGUE CHITTO 31.38N 90.51W
05/16/2010 LINCOLN MS LAW ENFORCEMENT
TWO RDS HAVE BEEN FLOODED AND CLOSED...WALLACE DR AND HOG
CHAIN RD.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 4:36 AM CDT | Flash Flood Warning | JAN | Lowndes | 114 min |
| May 16, 8:45 AM CDT | Flash Flood Warning | JAN | Lincoln | 2 hr |
| May 16, 12:00 PM CDT | River Flood Warning | JAN | Issaquena, Washington | 11 days |
| May 16, 12:08 PM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 2 hr |
| May 16, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 48 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.